The diffusion approximation of the spatially homogeneous boltzmann equation

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalDuke Mathematical Journal
Volume52
Issue number1
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Diffusion Approximation
Boltzmann Equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The diffusion approximation of the spatially homogeneous boltzmann equation. / Funaki, Tadahisa.

In: Duke Mathematical Journal, Vol. 52, No. 1, 1985, p. 1-23.

Research output: Contribution to journalArticle

@article{981bddbd1cd44c7895dc4c36af33735b,
title = "The diffusion approximation of the spatially homogeneous boltzmann equation",
author = "Tadahisa Funaki",
year = "1985",
doi = "10.1215/S0012-7094-85-05201-9",
language = "English",
volume = "52",
pages = "1--23",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - The diffusion approximation of the spatially homogeneous boltzmann equation

AU - Funaki, Tadahisa

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=59449095790&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=59449095790&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-85-05201-9

DO - 10.1215/S0012-7094-85-05201-9

M3 - Article

AN - SCOPUS:59449095790

VL - 52

SP - 1

EP - 23

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -